# SDR DALA2021082605048

- Difficulty date: August 24, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 78,910 hours, 24,396 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 FWD WHITE EMERG LIGHT ON SEAT 15 FDE INOP. CORRECTIVE ACTION: FOUND WIRE ON LIGHT ASSY BROKEN, REMOVED AND REPLACED LIGHT ASSY PER B757 AMM 33-51. OPS NML. (8015610)
